# SDR COMA0460534

- Difficulty date: September 11, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 25,059 hours, 23,525 cycles
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 16600101
- Part serial: DCL0499302
- Condition: Malfunctioned
- Location: Nlg
- Part time: 24,972 hours, 23,425 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5884 GEAR DISAGREE WARNING.  REPLACED THE NLG UPLOCK ASSY.
